Upper and lower solutions for systems of second order equations with nonnegative characteristic form and discontinuous nonlinearities

George Cosner, Frank Schindler

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)549-558
Number of pages10
JournalRocky Mountain Journal of Mathematics
Volume14
Issue number3
DOIs
StatePublished - Jun 1984

Fingerprint

Discontinuous Nonlinearities
Upper and Lower Solutions
Second Order Equations
Non-negative
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{b860e09767b04ec091a6127983f581be,
title = "Upper and lower solutions for systems of second order equations with nonnegative characteristic form and discontinuous nonlinearities",
author = "George Cosner and Frank Schindler",
year = "1984",
month = "6",
doi = "10.1216/RMJ-1984-14-3-549",
language = "English (US)",
volume = "14",
pages = "549--558",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "3",

}

TY - JOUR

T1 - Upper and lower solutions for systems of second order equations with nonnegative characteristic form and discontinuous nonlinearities

AU - Cosner, George

AU - Schindler, Frank

PY - 1984/6

Y1 - 1984/6

UR - http://www.scopus.com/inward/record.url?scp=3042958933&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042958933&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1984-14-3-549

DO - 10.1216/RMJ-1984-14-3-549

M3 - Article

AN - SCOPUS:3042958933

VL - 14

SP - 549

EP - 558

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 3

ER -